# SDR CALA2024071902068

- Difficulty date: July 18, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N38458
- Make and model: Boeing 737924ER
- Aircraft serial: 37199
- Aircraft time: 37,620 hours, 13,598 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5350
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK UPPER CROWN CORRODED LBL45 STA 727D.
